# SDR SWIA201437674

- Difficulty date: May 19, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N270YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120270
- Aircraft time: 44,305 hours, 60,319 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 5 FUEL ACCESS PANEL, RIB 21 UPPER SURFACE HAS 1 CRACKED SKIN SUPPORT MOST FWD.  R & R 1 CRACKED UPPER SKIN CLEAT ABOVE THE LT WING NR 5 FUEL ACCESS PANEL AT RIB 21 IAW SRM AND AMM.
